# SDR SWAA2023051725217

- Difficulty date: April 9, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL FRONT SPAR ATTACH LUG UPPER SLIDE SEAL IS CRACKED<[01] REMOVED L/H HORIZ STAB FWD SPAR ATTACH LUG UPPER SLIDE SEAL IAW AMM 53-31-31-000-801. STEP 2.;[02] INSTALLED L/H HORIZ STAB FWD SPAR ATTACH LUG UPPER SLIDE SEAL IAW AMM 53-31-31-400-802. STEP 3. F.;[03] EDITED ITEM 2. INSTALLED L/H HORIZ STAB FWD SPAR ATTACH LUG UPPER SLIDE SEAL IAW AMM 53-31-31-400-801. STEP 3. D.;[04] VERIFIED CORRECTIVE ACTION 3
